Estimates of weighted Hölder norms of the solutions to a parabolic boundary value problem in an initially degenerate domain
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 13 (2002) no. 1, pp. 23-41
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A-priori estimates in weighted Hölder norms are obtained for the solutions of a one- dimensional boundary value problem for the heat equation in a domain degenerating at time t = 0 and with boundary data involving simultaneously the first order time derivative and the spatial gradient.
@article{RLIN_2002_9_13_1_a2,
author = {Fasano, Antonio and Solonnikov, Vsevolod},
title = {Estimates of weighted {H\"older} norms of the solutions to a parabolic boundary value problem in an initially degenerate domain},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {23--41},
year = {2002},
volume = {Ser. 9, 13},
number = {1},
zbl = {1221.35185},
mrnumber = {MR1949146},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_1_a2/}
}
TY - JOUR AU - Fasano, Antonio AU - Solonnikov, Vsevolod TI - Estimates of weighted Hölder norms of the solutions to a parabolic boundary value problem in an initially degenerate domain JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2002 SP - 23 EP - 41 VL - 13 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_1_a2/ LA - en ID - RLIN_2002_9_13_1_a2 ER -
%0 Journal Article %A Fasano, Antonio %A Solonnikov, Vsevolod %T Estimates of weighted Hölder norms of the solutions to a parabolic boundary value problem in an initially degenerate domain %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2002 %P 23-41 %V 13 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_1_a2/ %G en %F RLIN_2002_9_13_1_a2
Fasano, Antonio; Solonnikov, Vsevolod. Estimates of weighted Hölder norms of the solutions to a parabolic boundary value problem in an initially degenerate domain. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 13 (2002) no. 1, pp. 23-41. http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_1_a2/